Tics,jerks,dyskinesia,? video


#1

Hi,

Ive been plagued by these movements for over a year now.They have gotten better coming off sinemet but as the sinemet wears off they are more prevelant.I know many herehave themand would love your input.They also seem to come after a shock like muscles twitch at rest My remedy so far id staying busy and using concentration to cope .I also get them while standing  with a falling feeling very quick and short as I havnt gone over yet.LOL

Click on the link below for the short video,thanks

One idea I had was to try brand name sinemet instead of the generic c/Lhttps://www.facebook.com/john.hoefen/videos/1216361191711623/

 

 

 


#2

Did you try the brand name

 DID work it work 

I may be starting soon and am terrified of getting this

 


#3

 have talked to a few others who get the jerks also.I think the term is hyperkinesia,lol

What ever you do dont fear C/L.Life is alot better with C/l even with the jerks as I have managed for over a year and still laugh at them.IMy latest adventure is to cut my dose to 1 pill every thr hours ,seemed to work today as azilect is now on board.


#4

Sorry the video didn't work.I posted it on youtube so if you look up tics in Parkinson on YouTube it will be there.

My focus here is to find others who also get these pesky jerks from time to time,i went visiting a sick friend to today and sat around with few problems,hmmm maybe getting some help upstairs,lol

Have a good day my jerk friends

john